À propos de la série n=1 + x n q n -1
Journal de Théorie des Nombres de Bordeaux, Volume 8 (1996) no. 1, pp. 173-181.
@article{JTNB_1996__8_1_173_0,
     author = {Daniel Duverney},
     title = {\`A propos de la s\'erie $\sum \limits _{n = 1}^{+ \infty } \frac{x^n}{q^n - 1}$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {173--181},
     publisher = {Universit\'e Bordeaux I},
     volume = {8},
     number = {1},
     year = {1996},
     doi = {10.5802/jtnb.163},
     mrnumber = {1399953},
     zbl = {0867.11054},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.163/}
}
TY  - JOUR
TI  - À propos de la série $\sum \limits _{n = 1}^{+ \infty } \frac{x^n}{q^n - 1}$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1996
DA  - 1996///
SP  - 173
EP  - 181
VL  - 8
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.163/
UR  - https://www.ams.org/mathscinet-getitem?mr=1399953
UR  - https://zbmath.org/?q=an%3A0867.11054
UR  - https://doi.org/10.5802/jtnb.163
DO  - 10.5802/jtnb.163
LA  - fr
ID  - JTNB_1996__8_1_173_0
ER  - 
%0 Journal Article
%T À propos de la série $\sum \limits _{n = 1}^{+ \infty } \frac{x^n}{q^n - 1}$
%J Journal de Théorie des Nombres de Bordeaux
%D 1996
%P 173-181
%V 8
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.163
%R 10.5802/jtnb.163
%G fr
%F JTNB_1996__8_1_173_0
Daniel Duverney. À propos de la série $\sum \limits _{n = 1}^{+ \infty } \frac{x^n}{q^n - 1}$. Journal de Théorie des Nombres de Bordeaux, Volume 8 (1996) no. 1, pp. 173-181. doi : 10.5802/jtnb.163. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.163/

[1] K. Alladi and M.L. Robinson, Legendre Polynomials and Irrationality, J. Reine Angew. Math. 318 (1980), 137-155. | MR: 579389 | Zbl: 0425.10039

[2] J.M. Arnaudiès, L'irréductibilité des polynômes cyclotomiques, R.M.S. (Octobre 1991).

[3] P.T. Bateman, Note on the coefficients of the cyclotomic polynomial, Bull. Amer. Math. Soc. 35 (1945), 1180-1181. | MR: 32677 | Zbl: 0035.31102

[4] J.P. Bézivin, Plus petit commun multiple des termes consécutifs d'une suite récurrente linéaire, Collect. Math. 40, 1 (1989), 1-11. | MR: 1078087 | Zbl: 0708.11015

[5] P. Borwein, On the irrationality of Σ(1/(qn + r)), J. Number Theory 37 (1991), 253-259. | Zbl: 0718.11029

[6] P. Borwein, On the irrationality of certain series, Math. Proc. Camb. Phil. Soc. 112 (1992), 141-146. | MR: 1162938 | Zbl: 0779.11027

[7] P. Bundschuh, Ein Satz über ganze Funktionen und Irrationatätsaussagen, Inventiones Math. 9 (1970), 175-184. | MR: 258758 | Zbl: 0188.10801

[8] P. Bundschuh and K. Väänänen, Arithmetical Investigations of a certain infinite product, Compositio Math. 91 (1994), 175-201. | Numdam | MR: 1273648

[9] D. Duverney, Approximants de Padé et U-dérivation, Bull. Soc. Math. France 122 (1994), 553-570. | Numdam | MR: 1305669 | Zbl: 0810.05009

[10] P. Erdôs, On arithmetical properties of Lambert Series, J. Indian Math. Soc. (N.S.) 12 (1948), 63-66. | MR: 29405 | Zbl: 0032.01701

[11] G.H. Hardy and E.M. Wright, An introduction to the Theory of Numbers, Oxford Science Publications, Fifth Edition (1979). | MR: 568909 | Zbl: 0423.10001

[12] M. Mignotte, An Inequality about Irreducible Factors of Integer Polynomials, J. Number Theory 30 (1988), 156-166. | MR: 961913 | Zbl: 0648.12002

Cited by Sources: